Rita Tracinà
Rita Tracinà
Dipartimento di Matematica e Informatica, Università di Catania,Italy
E-mail confirmado em dmi.unict.it
Título
Citado por
Citado por
Ano
Self-adjointness and conservation laws of a generalized Burgers equation
NH Ibragimov, M Torrisi, R Tracina
Journal of Physics A: Mathematical and Theoretical 44 (14), 145201, 2011
642011
Equivalence transformations and symmetries for a heat conduction model
M Torrisi, R Tracina
International journal of non-linear mechanics 33 (3), 473-487, 1998
571998
Quasi self-adjoint nonlinear wave equations
NH Ibragimov, M Torrisi, R Tracinà
Journal of Physics A: Mathematical and Theoretical 43 (44), 442001, 2010
542010
Basic theorems in the equilibrium theory of thermoelasticity with microtemperatures
A Scalia, M Svanadze, R Tracinà
Journal of Thermal Stresses 33 (8), 721-753, 2010
522010
A group analysis approach for a nonlinear differential system arising in diffusion phenomena
M Torrisi, R Tracina, A Valenti
Journal of Mathematical Physics 37 (9), 4758-4767, 1996
501996
Second-order differential invariants of a family of diffusion equations
M Torrisi, R Tracina
Journal of Physics A: Mathematical and General 38 (34), 7519, 2005
402005
Nonlinear self-adjointness, conservation laws, exact solutions of a system of dispersive evolution equations
R Tracinà, MS Bruzón, ML Gandarias, M Torrisi
Communications in Nonlinear Science and Numerical Simulation 19 (9), 3036-3043, 2014
382014
Quasi self-adjointness of a class of third order nonlinear dispersive equations
M Torrisi, R Tracinà
Nonlinear Analysis: Real World Applications 14 (3), 1496-1502, 2013
382013
Invariants of a family of nonlinear wave equations
R Tracina
Communications in Nonlinear Science and Numerical Simulation 9 (1), 127-133, 2004
382004
On some differential invariants for a family of diffusion equations
ML Gandarias, M Torrisi, R Tracina
Journal of Physics A: Mathematical and Theoretical 40 (30), 8803, 2007
282007
Exact solutions of a reaction–diffusion system for Proteus mirabilis bacterial colonies
M Torrisi, R Tracina
Nonlinear Analysis: Real World Applications 12 (3), 1865-1874, 2011
242011
On the linearization of semilinear wave equations
M Torrisi, R Tracinà, A Valenti
Nonlinear Dynamics 36 (1), 97-106, 2004
242004
Equivalence transformations for systems of first order quasilinear partial differential equations
M Torrisi, R Tracina
Modern Group Analysis VI: Developments in Theory, Computation and Application, 1996
221996
On the nonlinear self-adjointness of the Zakharov–Kuznetsov equation
R Tracinà
Communications in Nonlinear Science and Numerical Simulation 19 (2), 377-382, 2014
212014
Representations of solutions in the theory of thermoelasticity with microtemperatures for microstretch solids
M Svanadze, R Tracinà
Journal of Thermal Stresses 34 (2), 161-178, 2011
212011
On equivalence transformations applied to a non-linear Wave Equation
M Torrisi, R Tracina, A Valenti
Modern group analysis: advanced analytical and computational methods in …, 1993
191993
On the nonlinear self-adjointness of a class of fourth-order evolution equations
R Tracinà, MS Bruzón, ML Gandarias
Applied Mathematics and Computation 275, 299-304, 2016
182016
Lie group analysis of two-dimensional variable-coefficient Burgers equation
NM Ivanova, C Sophocleous, R Tracinà
Zeitschrift für angewandte Mathematik und Physik 61 (5), 793-809, 2010
182010
Nonlinear self-adjointness of a class of third order nonlinear dispersive equations
R Tracinà, IL Freire, M Torrisi
Communications in Nonlinear Science and Numerical Simulation 32, 225-233, 2016
152016
On some applications of transformation groups to a class of nonlinear dispersive equations
MS Bruzón, ML Gandarias, M Torrisi, R Tracina
Nonlinear Analysis: Real World Applications 13 (3), 1139-1151, 2012
152012
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20